MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that following implantation of the implant (iol), the lens was whitening.Additional information was requested.
 
Additional Manufacturer Narrative
Evaluation of attached photos was provided by global quality technical and customer affairs: pseudophakic one slit lamp photo is available and reviewed.It is grainy in appearance with low resolution.The lighting used is direct lighting and the image appears to be focused at the level of the cornea and anterior chamber.A green coloration (presumably nafl dye) is seen in the top half of the cornea from approximately 11 o¿clock to 3 o¿clock which further blurs underlying details.In the inferior portion of the visible cornea the remaining anterior capsule is visible with expected opacification.The iol is difficult to visualize but appears ¿whitish¿.It is not possible to provide a more definitive description of the photo or determine the impact of light reflection on the clarity of the iol due to the quality of the image.The product investigation could not identify a root cause for the reported complaint.The clinical impact of the described photo observations cannot be determined from a photo assessment.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key12685368
Report Number1119421-2021-01964
Device Sequence Number17137093
Product Code HQL
UDI-Device Identifier00380652555777
UDI-Public00380652555777
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.185
Device Lot Number12065574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2011
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale